Re: [IPu] Cat and the Hypo ....
I take my metformin at 8am and 8pm, generally with food (less stomach upset).
The hypo occurred from 10pm onwards to about 3am, with no insulin during that
time being delivered.
I have seen nothing on the metformin label warning of interaction with ANY
antidepressant. It does say be careful with aspirin though, which I don't
understand why. I wonder if it also goes for Nurofen, as it is an NSAID.
When I first went on metformin, the Endo said to only expect "better" glucose
results, and no difference to my insulin requirements. She was wrong, I had to
lower my dose at least 30%!
> ----- Original Message -----
> From: "Janette Dunn" <email @ redacted>
> To: email @ redacted
> Subject: Re: [IPu] Cat and the Hypo ....
> Date: Sun, 14 May 2006 07:30:19 +1000
> Hi Cat,
> You are really doing "it tough " at the moment ....
> I can imagine you sleeping (recovering) for 2 days
> I think you are doing well if the steriods have only
> "blown" your BGs out to 11.
> Whilst Metformin reduces post perandial BGs, I wonder whether
> in conjunction with Arima it caused the HUGE BG reduction you experienced ??
> We know that drug companies are required to test drugs before release, but
> how many T1's taking your "drug mix" got tested ? ...
> This may be why warnings are not listed at present ....
> Does the Metformin list anything about issues with anti depressants ?
> What time did you take the Metformin in relation to the Hypo events ??
> Anyway, I'll let Vicki know about your other medications and see if she
> can turn anything up .....
> Warm Regards,
Play 100s of games for FREE! http://games.mail.com/
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml